# SDR MASA201511241257

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 29,033 hours, 23,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 9 EMERGENCY CEILING LIGHT INOPERATIVE.  PLACED ON MEL.
